MathSciNet Relay Station
MathSciNet bibliographic data
MR2584601 35L15 (35B40 35B45 37L15)
Radu, Petronela; Todorova, Grozdena; Yordanov, Borislav Decay estimates for wave equations with variable coefficients. Trans. Amer. Math. Soc. 362 (2010), no. 5, 2279–2299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement